# SDR IPXA09656138

- Difficulty date: May 19, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410449
- Part serial: 000680
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C LT WING - NR 4 SLAT EXT SKIN FOUND CRACK AT O/B STRINGER FASTENER AREA.  LT WING NR 4 SLAT OSS641-74 SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 43.  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 7075T6.071" AND 7075T6.063" AS REPAIR DOUBLERS AND REPAIR PLATE WITH 5.5" X 10.125" REPAIR SIZE FOR DOUBLERS AND 7.125" X 8.875" FOR REPAIR PLATE RESPECTIVELY.
